Alert archive / Arkansas / Tornado Warnings in 2006
Tornado Warning 89, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 25, 2006, 8:26 PM CDT for Crittenden County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2006, 8:26 PM CDT (01:26 UTC)
- Expired
- Apr 25, 2006, 9:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Crittenden County, AR
The radar
The Memphis radar (KNQA), 35 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 890 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 260126
TORMEG
ARC035-260200-
/O.NEW.KMEG.TO.W.0089.060426T0126Z-060426T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
826 PM CDT TUE APR 25 2006
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS
* UNTIL 900 PM CDT
* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR JERICHO...OR ABOUT NEAR TURRELL...MOVING SOUTHEAST AT
35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUNSET...
MARION AND WEST MEMPHIS.
.IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3542 9033 3523 9043 3504 9020 3515 9008
3536 9010
$$1 follow-up statement
000
WWUS54 KMEG 260200
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
900 PM CDT TUE APR 25 2006
ARC035-260210-
/O.EXP.KMEG.TO.W.0089.000000T0000Z-060426T0200Z/
CRITTENDEN AR-
900 PM CDT TUE APR 25 2006
...THE TORNADO WARNING FOR CRITTENDEN COUNTY EXPIRES AT 900 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT IS
POSSIBLE THIS EVENING.
LAT...LON 3542 9033 3523 9043 3504 9020 3515 9008
3536 9010
$$
JLH/RJOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 25, 2:53 PM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, Apr 25, 2:53 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 253 PM CDT TUE APR 25 2006 .DISCUSSION... SKIES HAVE CLEARED ACROSS NORTHEAST ARKANSAS AND MOST OF WEST TENNESSEE WHILE THINNING CIRRUS WAS OCCURRING OVER NORTH MISSISSIPPI. A COLD FRONT WAS LOCATED ACROSS SOUTHERN MISSOURI AND STRETCHED ACROSS WESTERN ARKANSAS. SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER SOUTHWEST MISSOURI AND SOUTHERN ILLINOIS. THE STORMS OVER SOUTHWEST MISSOURI FORMED IN RESPONSE TO A SHORTWAVE TRANSLATING ACROSS OKLAHOMA. THE FRONT WILL CONTINUE ITS SOUTHWARD PROGRESSION THROUGH THE NIGHT. AS IT MOVES SOUTH...THE UPPER SHORTWAVE WILL TRANSLATE ACROSS SOUTHERN MISSOURI. THE COMBINATION OF THE FRONT AND THE SHORTWAVE WILL INTERACT WITH LOW LEVEL MOISTURE AND PRODUCE HIGH CHANCES OF RAIN ACROSS THE MIDSOUTH. THE SHORTWAVE TROUGH WILL SWING ACROSS THE UPPER MS VALLEY BY MID-DAY WEDNESDAY. SOME LINGERING SHOWERS WILL OCCUR OVER NORTHEAST MS THROUGH THE FIRST HALF OF THE DAY...BEFORE THE FRONT SAGS FARTHER SOUTH. RAINY AND CLOUDY WEATHER WILL BE REPLACED WITH DRIER AIR BY WEDNESDAY EVENING. MAX TEMPERATURES ON WEDNESDAY WILL BE IN THE LOWER TO MID 60S FOR MANY AREAS. EXPECTING CLEARING SKIES BY OVERNIGHT WEDNESDAY...SO MIN TEMPERATURES WILL BE IN THE 40S. THURSDAY WILL BE MOSTLY SUNNY AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION. INCREASING MOISTURE WILL RETURN TO THE MIDSOUTH THROUGH THE DAY FRIDAY. RAIN CHANCES WILL ENTER THE AREA FRIDAY NIGHT. CURRENT MODELS SUPPORT PREVIOUS RUNS OF A WET WEEKEND. THANKS BNA FOR COORDINATION. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && AC
Hazardous weather outlook, Apr 25, 5:40 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 540 PM CDT TUE APR 25 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261000- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 540 PM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTHWEST MISSISSIPPI TONIGHT. THE SLIGHT RISK AREA IS GENERALLY ALONG AND NORTH OF A LINE FROM NEAR CHARLESTON MISSISSIPPI TO HOLLY SPRINGS MISSISSIPPI TO SAVANNAH TENNESSEE. AN UPPER LEVEL DISTURBANCE MOVING ACROSS SOUTHERN MISSOURI AND A COLD FRONT APPROACHING THE MID-SOUTH FROM THE NORTHWEST WILL CAUSE SOME THUNDERSTORMS TO BECOME SEVERE THIS EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THIS EVENING. JCL
In the hours before
Local storm report, Apr 25, 7:46 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0644 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M0.75 INCH DUNKLIN MO FIRE DEPT/RESCUE
0645 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0701 PM TORNADO 1 S DEERING 36.19N 89.88W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
0710 PM TORNADO 2 SE DEERING 36.18N 89.86W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
TORNADOES.
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0727 PM HAIL WALDENBURG 35.56N 90.93W
04/25/2006 M0.75 INCH POINSETT AR LAW ENFORCEMENT
0735 PM HAIL 3 W DYERSBURG 36.04N 89.43W
04/25/2006 M0.88 INCH DYER TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR FINLEY.
0738 PM HAIL 1 W DYERSBURG 36.04N 89.40W
04/25/2006 M1.50 INCH DYER TN TRAINED SPOTTER
0740 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
0742 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
TREE DEBRIS ALSO.
&&
JCLLocal storm report, Apr 25, 7:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
751 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0644 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M0.75 INCH DUNKLIN MO FIRE DEPT/RESCUE
0645 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0700 PM HAIL OAK GROVE HEIGHTS 36.13N 90.52W
04/25/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0701 PM TORNADO 1 S DEERING 36.19N 89.88W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
0710 PM TORNADO 2 SE DEERING 36.18N 89.86W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
TORNADOES.
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0727 PM HAIL WALDENBURG 35.56N 90.93W
04/25/2006 M0.75 INCH POINSETT AR LAW ENFORCEMENT
0735 PM HAIL 3 W DYERSBURG 36.04N 89.43W
04/25/2006 M0.88 INCH DYER TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR FINLEY.
0738 PM HAIL 1 W DYERSBURG 36.04N 89.40W
04/25/2006 M1.50 INCH DYER TN TRAINED SPOTTER
0740 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
0742 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
TREE DEBRIS ALSO.
0743 PM HAIL HARRISBURG 35.56N 90.72W
04/25/2006 M1.00 INCH POINSETT AR TRAINED SPOTTER
&&
JCLLocal storm report, Apr 25, 8:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0644 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M0.75 INCH DUNKLIN MO FIRE DEPT/RESCUE
0645 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0700 PM HAIL OAK GROVE HEIGHTS 36.13N 90.52W
04/25/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0701 PM TORNADO 1 S DEERING 36.19N 89.88W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
0710 PM TSTM WND DMG CARUTHERSVILLE 36.18N 89.67W
04/25/2006 PEMISCOT MO BROADCAST MEDIA
TRAILER BLOWN OVER ON SIDE.
0710 PM TORNADO 2 SE DEERING 36.18N 89.86W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
TORNADOES.
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0727 PM HAIL WALDENBURG 35.56N 90.93W
04/25/2006 M0.75 INCH POINSETT AR LAW ENFORCEMENT
0735 PM HAIL 3 W DYERSBURG 36.04N 89.43W
04/25/2006 M0.88 INCH DYER TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR FINLEY.
0738 PM HAIL 1 W DYERSBURG 36.04N 89.40W
04/25/2006 M1.50 INCH DYER TN TRAINED SPOTTER
0740 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
0742 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
TREE DEBRIS ALSO.
0743 PM HAIL HARRISBURG 35.56N 90.72W
04/25/2006 M1.00 INCH POINSETT AR TRAINED SPOTTER
0745 PM HAIL 1 W GOSNELL 35.96N 89.99W
04/25/2006 M0.88 INCH MISSISSIPPI AR FIRE DEPT/RESCUE
0755 PM HAIL GOSNELL 35.96N 89.97W
04/25/2006 M0.88 INCH MISSISSIPPI AR FIRE DEPT/RESCUE
NICKEL SIZE HAIL COVERING THE GROUND.
0755 PM HAIL BLYTHEVILLE 35.93N 89.92W
04/25/2006 M1.00 INCH MISSISSIPPI AR PUBLIC
&&
JCLLocal storm report, Apr 25, 8:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
819 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0630 PM TSTM WND DMG KENNETT 36.24N 90.05W
04/25/2006 DUNKLIN MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN. TWO TO THREE BUILDINGS
DAMAGED. TWO HOUSES ON COUNTY ROADS 508 AND 551 MAJOR
DAMAGE.
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0644 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M0.75 INCH DUNKLIN MO FIRE DEPT/RESCUE
0645 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0700 PM HAIL OAK GROVE HEIGHTS 36.13N 90.52W
04/25/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0701 PM TORNADO 1 S DEERING 36.19N 89.88W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
0710 PM TORNADO 2 SE DEERING 36.18N 89.86W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
TORNADOES.
0710 PM TSTM WND DMG CARUTHERSVILLE 36.18N 89.67W
04/25/2006 PEMISCOT MO BROADCAST MEDIA
TRAILER BLOWN OVER ON SIDE.
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0727 PM HAIL WALDENBURG 35.56N 90.93W
04/25/2006 M0.75 INCH POINSETT AR LAW ENFORCEMENT
0735 PM HAIL 3 W DYERSBURG 36.04N 89.43W
04/25/2006 M0.88 INCH DYER TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR FINLEY.
0738 PM HAIL 1 W DYERSBURG 36.04N 89.40W
04/25/2006 M1.50 INCH DYER TN TRAINED SPOTTER
0740 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
0742 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
TREE DEBRIS ALSO.
0743 PM HAIL HARRISBURG 35.56N 90.72W
04/25/2006 M1.00 INCH POINSETT AR TRAINED SPOTTER
0745 PM HAIL 1 W GOSNELL 35.96N 89.99W
04/25/2006 M0.88 INCH MISSISSIPPI AR FIRE DEPT/RESCUE
0755 PM HAIL GOSNELL 35.96N 89.97W
04/25/2006 M0.88 INCH MISSISSIPPI AR FIRE DEPT/RESCUE
NICKEL SIZE HAIL COVERING THE GROUND.
0755 PM HAIL BLYTHEVILLE 35.93N 89.92W
04/25/2006 M1.00 INCH MISSISSIPPI AR PUBLIC
&&
JCLSpecial weather statement, Apr 25, 8:20 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 820 PM CDT TUE APR 25 2006 TNZ049-088-260145- SHELBY TN-TIPTON TN- 820 PM CDT TUE APR 25 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...SHELBY AND TIPTON COUNTIES. A SEVERE THUNDERSTORM CAPABLE OF PRODUCING AT LEAST GOLFBALL SIZE HAIL AND 60 MPH WINDS WILL BE ENTERING NORTHERN SHELBY AND SOUTHERN TIPTON COUNTIES BY 845 PM CDT. PEOPLE IN NORTHERN SHELBY AND SOUTHERN TIPTON COUNTIES...INCLUDING THE CITIES OF BARTLETT AND MILLINGTON...SHOULD MONITOR THIS STORM CLOSELY AND BE PREPARED TO TAKE COVER IF A WARNING IS ISSUED. JLH/RJO
Local storm report, Apr 25, 8:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
824 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0630 PM TSTM WND DMG KENNETT 36.24N 90.05W
04/25/2006 DUNKLIN MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN. TWO TO THREE BUILDINGS
DAMAGED. TWO HOUSES ON COUNTY ROADS 508 AND 551 MAJOR
DAMAGE.
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0644 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M0.75 INCH DUNKLIN MO FIRE DEPT/RESCUE
0645 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0700 PM HAIL OAK GROVE HEIGHTS 36.13N 90.52W
04/25/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0701 PM TORNADO 1 S DEERING 36.19N 89.88W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
0710 PM TORNADO 2 SE DEERING 36.18N 89.86W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
TORNADOES.
0710 PM TSTM WND DMG CARUTHERSVILLE 36.18N 89.67W
04/25/2006 PEMISCOT MO BROADCAST MEDIA
TRAILER BLOWN OVER ON SIDE.
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0727 PM HAIL WALDENBURG 35.56N 90.93W
04/25/2006 M0.75 INCH POINSETT AR LAW ENFORCEMENT
0735 PM HAIL 3 W DYERSBURG 36.04N 89.43W
04/25/2006 M0.88 INCH DYER TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR FINLEY.
0738 PM HAIL 1 W DYERSBURG 36.04N 89.40W
04/25/2006 M1.50 INCH DYER TN TRAINED SPOTTER
0740 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
0742 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
TREE DEBRIS ALSO.
0743 PM HAIL HARRISBURG 35.56N 90.72W
04/25/2006 M1.00 INCH POINSETT AR TRAINED SPOTTER
0745 PM HAIL 1 W GOSNELL 35.96N 89.99W
04/25/2006 M0.88 INCH MISSISSIPPI AR FIRE DEPT/RESCUE
0745 PM HAIL HARRISBURG 35.56N 90.72W
04/25/2006 M1.75 INCH POINSETT AR TRAINED SPOTTER
0755 PM HAIL BLYTHEVILLE 35.93N 89.92W
04/25/2006 M1.00 INCH MISSISSIPPI AR PUBLIC
0755 PM HAIL GOSNELL 35.96N 89.97W
04/25/2006 M0.88 INCH MISSISSIPPI AR FIRE DEPT/RESCUE
NICKEL SIZE HAIL COVERING THE GROUND.
&&
JCLThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:00 PM CDT | Severe Thunderstorm Warning | MEG | Poinsett | 30 min |
| Apr 25, 7:16 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 44 min |
| Apr 25, 7:27 PM CDT | Severe Thunderstorm Warning | MEG | Poinsett | 33 min |
| Apr 25, 7:51 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 39 min |
| Apr 25, 7:57 PM CDT | Severe Thunderstorm Warning | MEG | Poinsett | 18 min |
| Apr 25, 7:59 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 46 min |
| Apr 25, 9:03 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 42 min |
Nearby
Tornado Warnings in Arkansas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.